Makale
Tam Makale
Uluslararası
2020
SOME HARMONIC PROBLEMS ON THE TANGENT BUNDLE WITH A BERGER-TYPE DEFORMED SASAKI METRIC
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
Cilt 82 · Sayı 2 · ss. 37–42 · 01.01.2020
Özet
Let (M-2k, phi, g) be an almost anti-paraHermitian manifold and (TM, g(BS)) be its tangent bundle with a Berger type deformed Sasaki metric g(BS). In this paper, we deal with the harmonicity of the canonical projection pi : TM -> M and a vector field xi which is considered as a map xi : M -> TM.
Anahtar kelimeler
Tangent bundle
MANIFOLD
Berger type deformed Sasaki metric
harmonic maps
Riemannian metrics
Atıf için künye
ALTUNBAŞ, M., Simsek, R., & Gezer, A. (2020). SOME HARMONIC PROBLEMS ON THE TANGENT BUNDLE WITH A BERGER-TYPE DEFORMED SASAKI METRIC. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 82(2), 37–42.
BibTeX
@article{altunbas2020-73703,
author = {ALTUNBAŞ, MURAT and Simsek, Ramazan and Gezer, Aydın},
title = {SOME HARMONIC PROBLEMS ON THE TANGENT BUNDLE WITH A BERGER-TYPE DEFORMED SASAKI METRIC},
journal = {UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS},
year = {2020},
volume = {82},
number = {2},
pages = {37--42},
issn = {1223-7027},
url = {https://akademik.atauni.edu.tr/yayinlar/73703-some-harmonic-problems-on-the-tangent-bundle-with-a-berger-type-deformed-sasaki}
}